# SDR 2003UALA00981

- Difficulty date: December 23, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 31,989 hours, 6,479 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT 35 AND 36G OUT.  REPAIRED SHORTED SOCKET AND REPLACED EMERGENCY LIGHT POWER SUPPLIES.
